Series estimation of partially linear panel data models with fixed effects

Research output: Contribution to journalArticle

101 Scopus citations

Abstract

This paper considers the problem of estimating a partially linear semiparametric fixed effects panel data model with possible endogeneity. Using the series method, we establish the root N normality result for the estimator of the parametric component, and we show that the unknown function can be consistently estimated at the standard nonparametric rate.

Original languageEnglish (US)
Pages (from-to)103-116
Number of pages14
JournalAnnals of Economics and Finance
Volume3
Issue number1
StatePublished - May 2002
Externally publishedYes

Keywords

  • Additive models
  • Fixed effects
  • Panel data
  • Series method

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Series estimation of partially linear panel data models with fixed effects'. Together they form a unique fingerprint.

  • Cite this